MAUDE Adverse Event Report: ARTHREX, INC. SCISSORS, 3.4 MM, R CURVED, STR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCISSORS, 3.4 MM, R CURVED, STR; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCISSORS, 3.4 MM, R CURVED, STR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection, it was noted that the fixed jaw of the device was broken.The cause remains undetermined, although a probable cause is attributed to the application of leveraging forces on the distal end of the device.
 
Event or Problem Description
On 09/26/2022, it was reported by a distributor via sems that ar-12150 scissors clamp is broke.This was discovered on (b)(6) 2022 during an unknown case, with no patient effect reported.

Brand Name
SCISSORS, 3.4 MM, R CURVED, STR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19463655
Report Number1220246-2024-04884
Device Sequence Number7998745
Product Code LXH
UDI-Device Identifier00888867005228
UDI-Public00888867005228
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCISSORS, 3.4 MM, R CURVED, STR
Device Catalogue NumberAR-12150
Device Lot Number10282670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown